Lupa

Show document

A- | A+ | Print
Title:A note on a geometric construction of large Cayley graps of given degree and diameter
Authors:Kiss, György (Author)
Kovács, István (Author)
Kutnar, Klavdija (Author)
Ruff, János (Author)
Šparl, Primož (Author)
Files:URL http://www.cs.ubbcluj.ro/~studia-m/2009-3/kiss.pdf
 
Language:English
Work type:Not categorized
Tipology:1.01 - Original Scientific Article
Organization:IAM - Andrej Marušič Institute
Abstract:An infinite series and some sporadic examples of large Cayley graphs with given degree and diameter are constructed. The graphs arise from arcs, caps and other objects of finite projective spaces.
Keywords:degree, diameter problem, Moore bound, finite projective spaces
Year of publishing:2009
Number of pages:Str. 77-84
Numbering:Vol. 54, no. 3
ISSN:0252-1938
UDC:519.1
COBISS_ID:1024126804 Link is opened in a new window
Views:1702
Downloads:24
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Document is not linked to any category.
:
  
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
Share:Bookmark and Share

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica